# SDR SWAA2016071353740

- Difficulty date: July 12, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 44,834 hours, 26,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022608
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT LIGHT BROKEN.  R & R THE LIGHT ASSEMBLY IAW AMM.
